Browse Title Index

Issue Title
2017, Volume 18, Issue Number: 3 Forecasting Time Series Using EMD-HW Bagging Abstract
Ahmad M. Awajan, Mohd Tahir Ismail, S. AL Wadi
2017, Volume 18, Issue Number: 2 Two General Classes of Chain Type Estimators for Product of Two Population Means Using Two Auxiliary Characters in The Presence of Nonresponse Abstract
B. B. Khare, Utkarsh
2017, Volume 18, Issue Number: 2 A Bayesian Approach to Optimal Warranty Length for A Kumaraswamy Life Time Distributed Product with General Progressive Censoring Scheme Abstract
D. T. Patel, M. N. Patel
2014, Volume 15, Issue Number: 3 A Class of Dual to Ratio-cum-Product Estimators of Population Mean Using Known Correlation Coefficient Between Auxiliary Variates Abstract
Gajendra K. Vishwakarma, Manish Kumar, Ravendra Singh
2016, Volume 17, Issue Number: 2 A Class of Exponential Dual to Ratio cum Dual to Product Estimator for Finite Population Mean in Presence of Non-Response Abstract
Yater Tato, B. K. Singh, W. W. Chanu
Autumn 2011, Volume 7, Number A11 A Cluster Analysis of the Italian Electricity Day-Ahead-Market Abstract
Luca Grilli, Massimo Alfonso Russo, Angelo Sfrecola
2017, Volume 18, Issue Number: 1 A Comparison of Biased Estimation Methods for Predicting Tourism Income of Turkey Abstract
E. Polat
Autumn 2009, Volume 3, Number A09 A Copula Approach to Analyzing the Dependence Structure of European Stock Markets Abstract
Burcu Ucer, Evrim Turgutlu
2013, Volume 10, Issue Number: 1 A Family of Estimators of Population Mean Using Information on Point Bi-Serial and Phi Correlation Coefficient Abstract
Sachin Malik, Rajesh Singh
2015, Volume 16, Issue Number: 3 A General Class of Mean Estimators Using Mixture of Auxiliary Variables in Two-Phase Sampling in the Presence of Non-Response Abstract
Zahoor Ahmad, Madiha Zainab, Ummara Shahid, Muhammad Hanif
2014, Volume 15, Issue Number: 3 A Generalized Ratio in Regression Type Estimator for Population Mean Using Auxiliary Variables in the Presence of Non-Response Abstract
B.B. Khare, Habib Ur Rehman
Spring 2012, Volume 8, Number S12 A Hybrid Group Acceptance Sampling Plans for Lifetimes based on Generalized Rayleigh Distribution Abstract
G. Srinivasa Rao
2017, Volume 18, Issue Number: 4 A Local-scale Analysis of Unemployment and Growth in an Economically-Divided Country Abstract
L. Salvati, M. Zitti
Spring 2010, Volume 4, Number S10 A Nash-based Union's Utility Function with an Application to Portuguese Aggregate Data Abstract
Ana Paula Martins
2016, Volume 17, Issue Number: 1 A new approach to parameter estimation in ranked set sampling Abstract
M. Mahdizadeha, M. Tamandi
2017, Volume 18, Issue Number: 2 A new class of exponential transformed Lindley distribution and its Application to Yarn Data Abstract
Sandeep K. Maury, Arun Kaushik, Umesh Singh, Sanjay K. Singh
Spring 2011, Volume 6, Number S11 A nonparametric conditional mode estimate under RLT model and strong mixing condition Abstract
Elias Ould Said, Abdelkader Tatachak
2018, Volume 19, Issue Number: 3 A Nonparametric Control Chart for Process Variability Based on Quantiles Abstract
Vilas Yashwant Pawar, Digambar Tukaram Shirke, Shashikant Kuber Khilare
2018, Volume 19, Issue Number: 4 A note on Asymptotic normality of a copula function in regression model. Abstract
Djamila Bennafla, Mohamed Mehdi Hamri, Mustapha Meghnafi, Abbes Rabhi
2016, Volume 17, Issue Number: 3 A Novel Two-Way Clustering based on Multivariate Outlier Detection Abstract
G.S. David Sam Jayakumara, Bejoy John Thomasb, A. Sulthanc
2017, Volume 18, Issue Number: 2 A strong Markov model for a discrete time inhomogeneous Semi-Markov Process with bounded phase staying Abstract
Asma Benchekor, Abderrahmane Yousfate
Autumn 2010, Volume 5 [Special], Number A10 A Structural Equation Model of Gambling in the United Kingdom Abstract
Arnold Kamis, Dominique Haughton, O. David Gulley, Patrick Scholten
Spring 2008, Volume 2, Number S08 A Student Process with Application to SOI Data Abstract
M.T. Alodat, K.M. Aludaat
Autumn 2008, Volume 2, Number A08 A Study on the Variance of Estimators in Sampling with Varying Probabilities Abstract
R. Muthukrishnan
Autumn 2007, Volume 1, Number A07 A TOPSIS Based Approach for Large Scale Multi-objective Non-linear Programming Problems with Block Angular Structure Abstract
Mahmoud A. Abo-Sinna, Azza H. Amer, Ashraf S. Ibrahim
1 - 25 of 327 Items 1 2 3 4 5 6 7 8 9 10 > >>